# SDR A6WA202104147742

- Difficulty date: April 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36006
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 CRACKS WERE FOUND ON FS621.00 BULKHEAD WEB AT FS621.00 AS FOLLOWS:  1. FS 621 WL 91.0 - 91.50, RBL 27.50 CRACK LENGTH .50" 2. FS 621 WL 92.25 - 92.75, RBL 18.00 CRACK LENGTH .50" 3. FS 621 WL 101.50 - 102.00, RBL 27.50 CRACK LENGTH .50" 4. FS 621 WL 109.50 - 110.00, RBL 18.00 CRACK LENGTH .50" 5. FS 621 WL 98.00 Ï¿½ 99.25, LBL 27.50 CRACK LENGTH 1.25Ï¿½ 6. FS 621 WL 109.50 Ï¿½ 110.25, LBL 18.00 CRACK LENGTH .75Ï¿½  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED BULKHEAD WEB AT FS621.00  WL 91.0 - 91.50, RBL 27.50,  WL 92.25 - 92.75, RBL 18.00, WL 101.50 - 102.00, RBL 27.50, WL 109.50 - 110.00, RBL 18.00, WL 98.00 Ï¿½ 99.25, LBL 27.50 AND  WL 109.50 Ï¿½ 110.25 LBL 18.00 IAW REO 601R-53-61-1285 REV E  DATED 2016-10-31.    REPAIRED BULKHEAD WEB AT FS621.  WL 91.0 - 91.50, RBL 27.50,  WL 92.25 - 92.75, RBL 18.00, WL 101.50 - 102.00, RBL 27.50, WL 109.50 - 110.00, RBL 18.00, WL 98.00 Ï¿½ 99.25, LBL 27.50 AND  WL 109.50 Ï¿½ 110.25 LBL 18.00 IAW REO 601R-53-61-1285 REV E  DATED 2016-10-31.
